# SDR TRAX200701722

- Difficulty date: November 12, 2007
- Submitted: November 16, 2007
- Operation: Air carrier
- Aircraft: N837AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7271
- Aircraft time: 23,007 hours, 19,762 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING OUT 26,000FT GOT FLAP FAIL, FLAPS AT 0.  A/C RETURNED TO ATL AFTER T/O.  EMERGENCY DECLARED.  FLTS 4573, 4860 CX.
